American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 99 found      Go to page: 1 2 3 4

[61] Hongsen Chen. Pointwise error estimates of the local discontinuous Galerkin method for a second order elliptic problem. Math. Comp. 74 (2005) 1097-1116. MR 2136995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Jianfu Yang. Existence of solutions for semilinear elliptic problems without (PS) condition. Proc. Amer. Math. Soc. 132 (2004) 1355-1366. MR 2053340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] G. Barbatis, S. Filippas and A. Tertikas. A unified approach to improved $L^p$ Hardy inequalities with best constants. Trans. Amer. Math. Soc. 356 (2004) 2169-2196. MR 2048514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Adimurthi and Massimo Grossi. Asymptotic estimates for a two-dimensional problem with polynomial nonlinearity. Proc. Amer. Math. Soc. 132 (2004) 1013-1019. MR 2045416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Louis Jeanjean and Kazunaga Tanaka. A remark on least energy solutions in $\mathbf{R}^N$. Proc. Amer. Math. Soc. 131 (2003) 2399-2408. MR 1974637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Hugo Aduén and Alfonso Castro. Infinitely many nonradial solutions to a superlinear Dirichlet problem. Proc. Amer. Math. Soc. 131 (2003) 835-843. MR 1937421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Jiaquan Liu and Zhi-Qiang Wang. Soliton solutions for quasilinear Schrödinger equations, I. Proc. Amer. Math. Soc. 131 (2003) 441-448. MR 1933335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Manuel del Pino and César Flores. Asymptotics of Sobolev embeddings and singular perturbations for the $p$-Laplacian. Proc. Amer. Math. Soc. 130 (2002) 2931-2939. MR 1908916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Shujie Li and Zhi-Qiang Wang. Ljusternik-Schnirelman theory in partially ordered Hilbert spaces. Trans. Amer. Math. Soc. 354 (2002) 3207-3227. MR 1897397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Olivier Druet and Emmanuel Hebey. The $AB$ program in geometric analysis: sharp Sobolev inequalities and related problems. Memoirs of the AMS 160 (2002) MR 1938183.
Book volume table of contents   

[71] Weifu Fang and Kazufumi Ito. Existence and uniqueness of steady-state solutions for an electrochemistry model. Proc. Amer. Math. Soc. 129 (2001) 1037-1040. MR 1814142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] N. Ghoussoub and C. Yuan. Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents. Trans. Amer. Math. Soc. 352 (2000) 5703-5743. MR 1695021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Hwai-Chiuan F. Wang. A Palais-Smale approach to problems in Esteban-Lions domains with holes. Trans. Amer. Math. Soc. 352 (2000) 4237-4256. MR 1650050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Zhi-Qiang Wang and Michel Willem. Existence of many positive solutions of semilinear elliptic equations on an annulus. Proc. Amer. Math. Soc. 127 (1999) 1711-1714. MR 1476398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Jochen Denzler. Windows of given area with minimal heat diffusion. Trans. Amer. Math. Soc. 351 (1999) 569-580. MR 1475680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Takayoshi Ogawa and Takashi Suzuki. Two dimensional elliptic equation with critical nonlinear growth. Trans. Amer. Math. Soc. 350 (1998) 4897-4918. MR 1641254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Jürgen Jost and Chao-Jiang Xu. Subelliptic harmonic maps. Trans. Amer. Math. Soc. 350 (1998) 4633-4649. MR 1433120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Petr Kloucek, Bo Li and Mitchell Luskin. Analysis of a class of nonconforming finite elements for crystalline microstructures. Math. Comp. 65 (1996) 1111-1135. MR 1344616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Yasuhiro Sasahara and Kazunaga Tanaka. A remark on positive radial solutions of the elliptic equation $\Delta u+K(\vert x\vert )u\sp {(n+2)/(n-2)}=0$ in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 123 (1995) 527-531. MR 1249893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Alan R. Elcrat and Kenneth G. Miller. Variational formulas on Lipschitz domains . Trans. Amer. Math. Soc. 347 (1995) 2669-2678. MR 1285987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Xiaofeng Ren and Juncheng Wei. On a two-dimensional elliptic problem with large exponent in nonlinearity . Trans. Amer. Math. Soc. 343 (1994) 749-763. MR 1232190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Kyril Tintarev. Mountain impasse theorem and spectrum of semilinear elliptic problems . Trans. Amer. Math. Soc. 336 (1993) 621-629. MR 1097172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Patricia Saavedra and L. Ridgway Scott. Variational formulation of a model free-boundary problem . Math. Comp. 57 (1991) 451-475. MR 1094958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Charles Collins and Mitchell Luskin. Optimal-order error estimates for the finite element approximation of the solution of a nonconvex variational problem . Math. Comp. 57 (1991) 621-637. MR 1094944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Yieh Hei Wan. Variational principles for Hill's spherical vortex and nearly spherical vortices . Trans. Amer. Math. Soc. 308 (1988) 299-312. MR 946444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] John M. Lee and Thomas H. Parker. The Yamabe problem. Bull. Amer. Math. Soc. 17 (1987) 37-91. MR 888880.
Abstract, references, and article information   
View Article: PDF

[87] Charles Voas and Daniel Yaniro. Symmetrization and optimal control for elliptic equations . Proc. Amer. Math. Soc. 99 (1987) 509-514. MR 875390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] J. Baxter, G. Dal Maso and U. Mosco. Stopping times and $\Gamma$-convergence . Trans. Amer. Math. Soc. 303 (1987) 1-38. MR 896006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Charles V. Coffman. An alternate variational principle for $\Delta u-u+\mid u\mid \sp{r-1}{\rm sgn}\,u=0$ . Proc. Amer. Math. Soc. 87 (1983) 666-670. MR 687637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] John E. Brothers. Invariance of solutions to invariant nonparametric variational problems . Trans. Amer. Math. Soc. 264 (1981) 91-111. MR 597869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 99 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia